# SDR UALA2013020700753

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,024 hours, 23,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOW PRESSURE LIGHT TESTED OK.  LIGHT OFF WITH ENGINE SHUT DOWN.  REPLACED LOW PRESSURE EDP SWITCH AS PER AMM, LIGHT OPS NORMAL.
